# SDR 2003UALA00735

- Difficulty date: September 30, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 32,666 hours, 11,957 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Contaminated
- Location: Elevator
- Part time: 3,254,301 hours, 11,909 cycles
- Component: Elevator Assy
- Component part number: D55280001001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESSION FOUND AT THE FOLLOWING LOCATIONS: LT ELEVATOR UPPER SURFACE - 2  2" BY 2" AREAS, 3.5 INCHES FWD OF TRAILING EDGE, 160.8 AND 187.6 " FROM THE IB END.  LWR SURFACE HAS 7  2' BY 2" AREAS, 3.5 " FWD OF TE AND 139.2, 146.2, 153.6, 160.7, 175.3, 181.6, 187.6 INCHES FROM IB EDGE.  REPAIRED DAMAGED AREAS IAW SRM 55-21-11 TO ELIMINATE WATER INGRESSION.
